# SDR CA110120003

- Difficulty date: January 19, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC6200
- Aircraft time: 9,873 hours
- Engine: Pwa PT6A20
- System (JASC): 7314 · Engine Fuel Pump
- Part: O-Ring
- Condition: Leaking
- Location: Fuel Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRCRAFT HAD A FUEL LEAK THAT ONLY STARTED AFTER A HIGH POWER APPLICATION. UPON INSPECTION, IT WAS NOTED THE O-RING HAD PARTIALLY DISPLACED FROM AROUND THE DISCHARGE FILTER BOWL AND A GAP WAS NOTED BETWEEN THE BOWL AND THE PUMP HOUSING.  AFTER FURTHER TESTING, IT WAS NOTED THAT THE DISCHARGE FILTER BOWL COULD BE REASSEMBLED WITH NOT ENOUGH CLOSURE BETWEEN THE PUMP HOUSING AND THE BOWL TO RETAIN THE O-RING IN ITS PROPER POSITION.
